# SDR K11A2021081900066

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 46,421 hours, 25,798 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 39854021
- Part serial: P2891
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK UNABLE TO MAINTAIN CABIN PRESSURE ABOVE 10000 FEET. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: FOUND LEFT PACK SHUTOFF VALVE CLOSED, R&R LEFT PACK SHUTOFF VALVE IAW B727 AMM 21-55-71, VERIFIED CORRECT OPERATION, LEAK CHECK GOOD
